2019
Том 71
№ 8

All Issues

Karnaukh E. V.

Articles: 3
Article (Ukrainian)

On resolvent of the Levy process with matrix-exponential distribution of jumps

Karnaukh E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 12. - pp. 1629-1640

We consider the representations of resolvent for a Levy process whose jumps have a matrix-exponential distribution.

Article (Ukrainian)

Behavior of an almost semicontinuous Poisson process on a Markov chain upon attainment of a level

Karnaukh E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 1. - pp. 81–89

We consider almost semicontinuous processes defined on a Markov chain and obtain representations for the generatrices of the absolute maximum upon attainment of a positive level and the recovery time. Modified processes with two-step intensities of negative jumps are investigated.

Brief Communications (Ukrainian)

Two-limit problems for almost semicontinuous processes defined on a Markov chain

Karnaukh E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 4. - pp. 555–565

We consider almost upper-semicontinuous processes defined on a finite Markov chain. The distributions of functionals associated with the exit of these processes from a finite interval are studied. We also consider some modifications of these processes.